Ghent University Academic Bibliography

Advanced

Leukotriene modifiers and Churg-Strauss syndrome - Adverse effect or response to corticosteroid withdrawal?

ME WECHSLER, Romain Pauwels and JM DRAZEN (1999) DRUG SAFETY. 21(4). p.241-251
Please use this url to cite or link to this publication:
author
organization
year
type
misc (editorialMaterial)
publication status
published
subject
in
DRUG SAFETY
volume
21
issue
4
pages
241-251 pages
Web of Science type
Editorial Material
Web of Science id
000082899300001
ISSN
0114-5916
language
English
UGent publication?
yes
classification
V
id
114976
handle
http://hdl.handle.net/1854/LU-114976
date created
2004-01-14 13:35:00
date last changed
2016-12-19 15:41:27
@misc{114976,
  author       = {WECHSLER, ME and Pauwels, Romain and DRAZEN, JM},
  issn         = {0114-5916},
  language     = {eng},
  number       = {4},
  pages        = {241--251},
  series       = {DRUG SAFETY},
  title        = {Leukotriene modifiers and Churg-Strauss syndrome - Adverse effect or response to corticosteroid withdrawal?},
  volume       = {21},
  year         = {1999},
}

Chicago
WECHSLER, ME, Romain Pauwels, and JM DRAZEN. 1999. “Leukotriene Modifiers and Churg-Strauss Syndrome - Adverse Effect or Response to Corticosteroid Withdrawal?” Drug Safety.
APA
WECHSLER, M., Pauwels, R., & DRAZEN, J. (1999). Leukotriene modifiers and Churg-Strauss syndrome - Adverse effect or response to corticosteroid withdrawal? DRUG SAFETY.
Vancouver
1.
WECHSLER M, Pauwels R, DRAZEN J. Leukotriene modifiers and Churg-Strauss syndrome - Adverse effect or response to corticosteroid withdrawal? DRUG SAFETY. 1999. p. 241–51.
MLA
WECHSLER, ME, Romain Pauwels, and JM DRAZEN. “Leukotriene Modifiers and Churg-Strauss Syndrome - Adverse Effect or Response to Corticosteroid Withdrawal?” DRUG SAFETY 1999 : 241–251. Print.